# SDR DL76L981678

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shim
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SHIM WAS FOUND MIGRATED .25 FROM BENEATH THE STRUT LOWER SPAR FITTING ON THE NR 1 PYLON.  THE CONDITION IS DESCRIBED IN BAC S/B 767-54-0070.  THE LOCAL FASTENERS WERE REPLACED AND THE MIGRATED SHIM WAS TRIMMED FLUSH PER THE TEMPORARY REPAIR INSTRUCTIONS OF THE SERVICE BULLETIN.  THE PERMANENT MOD WILL BE ACCOMPLISHED AT THE NEXT HMV.  THE REPAIR WAS DOCUMENTED PER ER/A 365445-14.
